# SDR IPXA2023121930291

- Difficulty date: December 15, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 31,341 hours, 21,657 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Boot
- Part number: 4910
- Part serial: 604250001
- Condition: Damaged
- Location: Radome
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE ON RADOME BOOT **10 FLT HOUR ** R&R RADOME I/A/W AMM 53-12-01-902-008.
